Translator Disclaimer
2017 Asymptotic behavior of solutions for a doubly degenerate parabolic non-divergence form equation
Chunhua Jin, Jingxue Yin
Rocky Mountain J. Math. 47(2): 479-510 (2017). DOI: 10.1216/RMJ-2017-47-2-479

Abstract

This paper is concerned with the asymptotic behavior of a doubly degenerate parabolic equation in non-divergence form. The proofs are divided into three cases according to exponent values of the source, and, by using different methods, we prove the stability of the steady states. We also expand the discussion of asymptotic stability for equations with the periodic source.

Citation

Download Citation

Chunhua Jin. Jingxue Yin. "Asymptotic behavior of solutions for a doubly degenerate parabolic non-divergence form equation." Rocky Mountain J. Math. 47 (2) 479 - 510, 2017. https://doi.org/10.1216/RMJ-2017-47-2-479

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1377.35171
MathSciNet: MR3635371
Digital Object Identifier: 10.1216/RMJ-2017-47-2-479

Subjects:
Primary: 35B40, 35K20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top